# SDR UPS05444654

- Difficulty date: May 19, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 1241 WING REAR SPAR UPPER SPLICE BOLT HOLE NR 8 CRACKED AT CHORD (CRACK LENGTH 0.08 INCH).  HOLE REWORKED AS PER EO B747-5740-17032-C.
